# SDR DXTA2022071866000

- Difficulty date: July 14, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 4,994 hours, 3,291 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AC GENERATION AND CONTROL: DURING INITIAL CLIMB OUT AT ABOUT 3000 FEET WE HAD A STRONG ELECTRICAL ODOR PERMEATE THE AIRPLANE. THE PASSENGERS NOTICED THE SMELL AS WELL. WE LEVELED OFF AT 6000 FEET AND ASKED TO RETURN TO THE AIRPORT. PRIOR TO THIS DURING TAXI OUT FOR TAKEOFF WE GOT A "DATA BUS FAIL" AMBER CAS. THE CAS CLEARED ITSELF WHILE WE WERE GETTING READY TO RUN THE QRH. WE LANDED OVERWEIGHT AT APPROXIMATELY 28,350 POUNDS. // SIGNOFF // INSPECTED NOSE AVIONICS BAY ON BOTH SIDES FOR ANY EVIDENCE OF DAMAGED WIRES, LRU'S, OR  SMELL OF AN ELECTRONIC ODOR. NO DISCREPANCIES NOTED. OPENED BAGGAGE COMPARTMENT AND DID NOT FIND ANY SMELL OF AN ELECTRONIC ODOR. INSPECTED THE AFT EQUIPMENT BAY FOR ANY EVIDENCE OF DAMAGED WIRES, LRU'S, OR SMELL OF AN ELECTRONIC ODOR. NO DISCREPANCIES
NOTED. WALKED THROUGHOUT THE ENTIRE CABIN AND DID NOT FIND ANY SMELL OF AN ELECTRONIC ODOR. INSPECTED ALL OF THE CABIN I PADS. INSPECTED BOTH BATTERY COMPARTMENTS FOR ANY  DAMAGED WIRES, OR ELECTRONIC ODOR. NO DISCREPANCIES NOTED. CONNECTED BATTERIES, AND
STARTED APU. TURNED ON BLEED AIR, AND MAX COOL. AFTER APPROXIMATELY 1 HOUR, WE, DID NOT OBSERVE ANY ABNORMAL CAS MESSAGES, OR ANY CAS MESSAGES FOR DATA BUS FAIL. TURNED ON COFFEE MAKER. NO SMELL WAS NOTED DURING APU RUN. OPENED LOWER ENGINE
COWLINGS, INSPECTED ALL VISIBLE WIRING, STARTER GENERATOR, STARTER GENERATOR WIRING AND CONNECTIONS, ALTENATOR, AND ALIENATOR WIRING AND CONNECTIONS, AND DID NOT FIND ANY DAMAGE OR ANY ELECTRONIC SMELLS. SENT IN AN ARES DOWNLOAD TO TEXTRON TEAM680 FOR
REVIEW. WAITING FOR RESPONSE PERFORMED ENGINE RUNS WITH ALL ELECTRICAL SYSTEMS ON AND NO SMELL WAS NOTICED PERFORMED ENGINE RUNS AT HIGH POWER WITH ALL ELECTRICAL SYSTEMS ON AND ALL ANTI ICE SYSTEMS ENGAGED WITH NO SMELL NOTICED. MCC HAS REQUESTED US TO BORESCOPE THE APU. WORK DONE IAW CESSNA 680A AMM TASKS 71-00-05, 30-00-00, 24-20-00, 25-00-00 AND 33-00-00
